Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 6.

Article

Vowden, C.J. and Vowden, B.J. (2008) Symmetric and non-symmetric periodic orbits for the digital filter map. Dynamical Systems - an International Journal, 23 (4). pp. 437-466. ISSN 1468-9367. (The full text of this publication is not available from this repository)

Vowden, C.J. and Vowden, B.J. (2007) Chaos in digital filters: identification of all periodic symbolic sequences admissible adjacent to zero. Nonlinearity, 20 (4). pp. 975-1006. ISSN 0951-7715 . (The full text of this publication is not available from this repository)

Vowden, B.J. (2000) A new infinite series of double Youden rectangles. Ars Combinatoria, 56 . pp. 133-145. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Preece, D.A. and Vowden, B.J. (1999) Some series of cyclic balanced hyper-Graeco-latin superimpositions of three Youden squares. Discrete Mathematics, 198 . pp. 671-682. ISSN 0012-365X. (The full text of this publication is not available from this repository)

Preece, D.A. and Vowden, B.J. and Phillips, N.C.K. (1999) Double Youden rectangles of sizes px(2p+1) and (p+1)x(2p+1). Ars Combinatoria, 51 . pp. 161-171. ISSN 0381-7032. (The full text of this publication is not available from this repository)

Vowden, B.J. and Preece, D.A. (1999) Some new infinite series of Freeman-Youden rectangles. Ars Combinatoria, 51 . pp. 49-63. ISSN 0381-7032. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 06:56:37 2014 BST.